# SDR 2A6D20220315002

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,878 hours, 10,511 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,890 hours, 12,357 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: None
- Part number: 350A23002022
- Part serial: NA
- Condition: Used
- Location: Zone 400
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER HAS REPORTED DAMAGE TO THE TAIL BOOM AFT SKIN PANEL (PN: 350A23-0020.22). THE CREASE AND GOUGE
DAMAGES WERE DISCOVERED TO BE JUST FORWARD OF THE TAIL ROTOR GEAR BOX. THE CREASE DAMAGE IS APPROXIMATELY 0.40”
WIDE AND THE GOUGE DAMAGE IS APPROXIMATELY 0.10” IN LENGTH, 0.05” IN WIDTH AND 0.020” IN DEPTH
